# SDR USAA2009092592632

- Difficulty date: September 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY BATTERY PACK INOPERATIVE.  REPLACED BATTERY CHARGER ASSY AT L-2 DOOR.  (K)
